Paper Title:
Analytical Solution for Solute Transport in Semi-Infinite Heterogeneous Porous Media
  Abstract

Solute transport in porous media concerns advection, dispersion, sorption, and reaction. Since porous media is commonly heterogeneous, the properties of porous media are spatially and temporally variable. In this paper, one dimensional unsteady solute transport in semi-infinite heterogeneous porous media is investigated. Both linear and nonlinear decay is considered. Analytical solution is obtained for linear decay with spatially and temporally diffusion coefficient and velocity by using generalized integral transform technique. The inverse integral transforms are developed for the problems in semi-infinite space based on some weighted functions. Some examples are given to show the application of the method and analytical solutions.

  Info
Periodical
Defect and Diffusion Forum (Volumes 312-315)
Edited by
Andreas Öchsner, Graeme E. Murch and João M.P.Q. Delgado
Pages
495-499
DOI
10.4028/www.scientific.net/DDF.312-315.495
Citation
B.Q. Deng, Y.F. Qiu, C.N. Kim, "Analytical Solution for Solute Transport in Semi-Infinite Heterogeneous Porous Media", Defect and Diffusion Forum, Vols. 312-315, pp. 495-499, 2011
Online since
April 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Dang Qin Xue, Huan Ping Zhao, Jia Xi Zhang, Shu Lin Hou
Chapter 13: Fluid Engineering and Machinery
Abstract:This paper formulates a radial basis function meshless method for the numerical simulation of the advection-diffusion problems. The spatial...
1594
Authors: Shelley Lorimer, Ryan Boehnke, Brigida Meza
Abstract:The mechanisms of mass transfer in thermal solvent enhanced oil recovery processes and the influence of grid size in the numerical simulation...
77